Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Suffering from severe headaches. On contraceptive pills, acne pills, blurred vision, tiredness. Suggestions?

Hi, I have been suffering from headaches severely for several hours on end. Now I am having awful migraines with aura before. I am on the contraceptive pill and a pill for my acne . Paracetamol docent help the headaches anymore, andnowmy eye sight is blurred and often I feel I may faint. I am really tired, fed up and have lost my appetite. Would really appreciate some advice :)
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response

Thanks for the query,

Please note that there are so may causes of headache and the diagnosis of migraine can be establishes after excluding common other secondary causes. Based upon the data that you have posted, I think that you should be evaluated by a neurologist and a remote second possibility of cerebral vein thrombosis need exclusion by MRI test. If this is normal, You will improve with medications.
For acute attack of migraine, the medications that are helpful are 1. Ibuprofen, paracetamol, sumatriptan (tab and nasal spray as well as injections)
2. For chronic use, you need to be on a medication for about 6 months. The are valproate, topiramate, propranolol, amitriptiline etc

Also, you should have a regular food and sleep habit along with avoidance of precipitating factor

Hope this helps
Best wishes

Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor